Alert archive / Wisconsin / Freeze Warnings in 2012

Freeze Warning 6, NWS Milwaukee, WI

September 22, 20128 counties in Wisconsin

NWS Milwaukee, WI issued this freeze warning at Sep 22, 2012, 3:35 PM CDT for 8 counties in Wisconsin. It took effect at Sep 23, 2012, 1:00 AM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 22, 2012, 3:35 PM CDT (20:35 UTC)
In effect from
Sep 23, 2012, 1:00 AM CDT
Expired
Sep 23, 2012, 8:00 AM CDT
In force
7 hr
Issued by
NWS Milwaukee, WI

Counties Columbia County, WI, Dane County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Lafayette County, WI, Marquette County, WI, Sauk County, WI

The radar

The Milwaukee radar (KMKX), 92 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.6 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2012-09-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2012-09-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
723 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

731 
WWUS73 KMKX 222035
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
335 PM CDT SAT SEP 22 2012

...CHILLY TEMPERATURES EXPECTED IN SOUTHERN WISCONSIN TONIGHT...

.HIGH PRESSURE WILL BUILD TOWARD THE UPPER MISSISSIPPI VALLEY
TONIGHT WHICH WILL RESULT IN MOSTLY CLEAR SKIES AND DIMINISHING
WINDS. WITH A COOL AND DRY AIRMASS IN PLACE...THESE CONDITIONS
WILL LEAD TO NEAR OR BELOW FREEZING TEMPERATURES ACROSS A LARGE
PORTION OF SOUTHERN WISCONSIN. THE EXCEPTION WILL BE NEAR LAKE
MICHIGAN WHERE WINDS WILL STAY A LITTLE HIGHER...KEEPING
TEMPERATURES MILD ENOUGH TO PREVENT FROST FORMATION.

WIZ046-056-057-062-063-067-068-230445-
/O.UPG.KMKX.FZ.A.0003.120923T0600Z-120923T1300Z/
/O.NEW.KMKX.FZ.W.0006.120923T0600Z-120923T1300Z/
MARQUETTE-SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE-GREEN-
INCLUDING THE CITIES OF...MONTELLO...BARABOO...PORTAGE...
WISCONSIN DELLS...DODGEVILLE...MADISON...DARLINGTON...MONROE
335 PM CDT SAT SEP 22 2012

...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY.
THE FREEZE WATCH IS NO LONGER IN EFFECT. 

* TEMPERATURE...WILL FALL TO BETWEEN 27 AND 32 DEGREES OVER MUCH
  OF THE WARNED AREA.

* IMPACTS...SENSITIVE VEGETATION WILL BE MOST AT RISK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

WIZ047-230445-
/O.NEW.KMKX.FZ.W.0006.120923T0600Z-120923T1300Z/
GREEN LAKE-
INCLUDING THE CITY OF...BERLIN
335 PM CDT SAT SEP 22 2012

...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY.

* TEMPERATURE...WILL FALL TO BETWEEN 27 AND 32 DEGREES OVER MUCH
  OF THE WARNED AREA.

* IMPACTS...SENSITIVE VEGETATION WILL BE MOST AT RISK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

WIZ051-058-059-064-065-069-070-230445-
/O.NEW.KMKX.FR.Y.0002.120923T0600Z-120923T1300Z/
FOND DU LAC-DODGE-WASHINGTON-JEFFERSON-WAUKESHA-ROCK-WALWORTH-
INCLUDING THE CITIES OF...FOND DU LAC...BEAVER DAM...WEST BEND...
JEFFERSON...LAKE MILLS...WAUKESHA...BROOKFIELD...JANESVILLE...
BELOIT...ELKHORN...LAKE GENEVA
335 PM CDT SAT SEP 22 2012

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY.

* TEMPERATURE...WILL FALL TO BETWEEN 32 AND 34 DEGREES OVER MUCH
  OF THE ADVISORY AREA.

* IMPACTS...SENSITIVE VEGETATION WILL BE MOST AT RISK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
DDV
3 follow-up statements
777 
WWUS73 KMKX 230142
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
842 PM CDT SAT SEP 22 2012

...CHILLY TEMPERATURES EXPECTED IN SOUTHERN WISCONSIN TONIGHT...

.HIGH PRESSURE WILL BUILD TOWARD THE UPPER MISSISSIPPI VALLEY
TONIGHT WHICH WILL RESULT IN MOSTLY CLEAR SKIES AND WINDS. WITH
A COOL AND DRY AIRMASS IN PLACE...THESE CONDITIONS WILL LEAD TO
NEAR OR BELOW FREEZING TEMPERATURES ACROSS A LARGE PORTION OF
SOUTHERN WISCONSIN. THE EXCEPTION WILL BE NEAR LAKE MICHIGAN WHERE
WINDS WILL STAY A LITTLE HIGHER...KEEPING TEMPERATURES MILD ENOUGH
TO PREVENT FROST FORMATION.

WIZ046-047-056-057-062-063-067-068-230945-
/O.CON.KMKX.FZ.W.0006.120923T0600Z-120923T1300Z/
MARQUETTE-GREEN LAKE-SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE-GREEN-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...BARABOO...PORTAGE...
WISCONSIN DELLS...DODGEVILLE...MADISON...DARLINGTON...MONROE
842 PM CDT SAT SEP 22 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
SUNDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. 

* TEMPERATURE...WILL FALL TO BETWEEN 27 AND 32 DEGREES OVER MUCH 
  OF THE WARNED AREA. 

* IMPACTS...SENSITIVE VEGETATION WILL BE MOST AT RISK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

WIZ071-072-230945-
/O.EXA.KMKX.FR.Y.0002.120923T0600Z-120923T1300Z/
RACINE-KENOSHA-
INCLUDING THE CITIES OF...RACINE...KENOSHA
842 PM CDT SAT SEP 22 2012

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY.

* TEMPERATURE...WILL FALL TO BETWEEN 32 AND 34 DEGREES AT INLAND
  LOCATIONS. LOW TEMPERATURES WILL BE WARMER NEAR LAKE MICHIGAN.

* IMPACTS...SENSITIVE VEGETATION WILL BE MOST AT RISK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

WIZ051-058-059-064-065-069-070-230945-
/O.CON.KMKX.FR.Y.0002.120923T0600Z-120923T1300Z/
FOND DU LAC-DODGE-WASHINGTON-JEFFERSON-WAUKESHA-ROCK-WALWORTH-
INCLUDING THE CITIES OF...FOND DU LAC...BEAVER DAM...WEST BEND...
JEFFERSON...LAKE MILLS...WAUKESHA...BROOKFIELD...JANESVILLE...
BELOIT...ELKHORN...LAKE GENEVA
842 PM CDT SAT SEP 22 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
SUNDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. 

* TEMPERATURE...WILL FALL TO BETWEEN 32 AND 34 DEGREES OVER MUCH 
  OF THE ADVISORY AREA. 

* IMPACTS...SENSITIVE VEGETATION WILL BE MOST AT RISK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

REM
263 
WWUS73 KMKX 230725
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
225 AM CDT SUN SEP 23 2012

...CHILLY TEMPERATURES ACROSS SOUTHERN WISCONSIN EARLY THIS MORNING...

.HIGH PRESSURE WILL BUILD TOWARD THE UPPER MISSISSIPPI VALLEY
WHICH WILL RESULT IN MOSTLY CLEAR SKIES AND LIGHT WINDS. WITH A
COOL AND DRY AIRMASS IN PLACE...THESE CONDITIONS WILL LEAD TO NEAR
OR BELOW FREEZING TEMPERATURES ACROSS PORTIONS OF SOUTHERN
WISCONSIN. THE EXCEPTION WILL BE NEAR LAKE MICHIGAN WHERE WINDS
WILL STAY A LITTLE HIGHER...KEEPING TEMPERATURES MILD ENOUGH TO
PREVENT FROST FORMATION.

WIZ046-047-056-057-062-063-067-068-231300-
/O.CON.KMKX.FZ.W.0006.000000T0000Z-120923T1300Z/
MARQUETTE-GREEN LAKE-SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE-GREEN-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...BARABOO...PORTAGE...
WISCONSIN DELLS...DODGEVILLE...MADISON...DARLINGTON...MONROE
225 AM CDT SUN SEP 23 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. 

* TEMPERATURE...WILL FALL TO BETWEEN 27 AND 32 DEGREES OVER
  PORTIONS OF THE WARNED AREA.

* IMPACTS...SENSITIVE VEGETATION WILL BE MOST AT RISK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

WIZ051-058-059-064-065-069>072-231300-
/O.CON.KMKX.FR.Y.0002.000000T0000Z-120923T1300Z/
FOND DU LAC-DODGE-WASHINGTON-JEFFERSON-WAUKESHA-ROCK-WALWORTH-
RACINE-KENOSHA-
INCLUDING THE CITIES OF...FOND DU LAC...BEAVER DAM...WEST BEND...
JEFFERSON...LAKE MILLS...WAUKESHA...BROOKFIELD...JANESVILLE...
BELOIT...ELKHORN...LAKE GENEVA...RACINE...KENOSHA
225 AM CDT SUN SEP 23 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. 

* TEMPERATURE...WILL FALL TO BETWEEN 32 AND 34 DEGREES OVER MUCH 
  OF THE ADVISORY AREA. 

* IMPACTS...SENSITIVE VEGETATION WILL BE MOST AT RISK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

HENTZ
793 
WWUS73 KMKX 231250
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
750 AM CDT SUN SEP 23 2012

...TEMPERATURES RISING WITH THE MORNING SUNSHINE...

.TEMPERATURES WERE WARMING UNDER THE MORNING SUNSHINE SO THE
FREEZE WARNING AND FROST ADVISORIES WILL EXPIRE AT 8 AM. ANOTHER
COLD NIGHT IS EXPECTED TONIGHT...AND ADDITIONAL FROST ADVISORIES
MAY BE ISSUED FOR TONIGHT.

WIZ046-047-056-057-062-063-067-068-231400-
/O.EXP.KMKX.FZ.W.0006.000000T0000Z-120923T1300Z/
MARQUETTE-GREEN LAKE-SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE-GREEN-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...BARABOO...PORTAGE...
WISCONSIN DELLS...DODGEVILLE...MADISON...DARLINGTON...MONROE
750 AM CDT SUN SEP 23 2012

...FREEZE WARNING WILL EXPIRE AT 8 AM CDT THIS MORNING...

THE FREEZE WARNING WILL EXPIRE AT 8 AM CDT THIS MORNING. 

TEMPERATURES WERE WARMING WITH THE MORNING SUNSHINE SO THE FREEZE
WARNING AND FROST ADVISORIES WILL EXPIRE AT 8 AM. ANOTHER COLD
NIGHT IS EXPECTED TONIGHT...AND ADDITIONAL FROST ADVISORIES MAY BE
ISSUED FOR TONIGHT.

$$

WIZ051-058-059-064-065-069>072-231400-
/O.EXP.KMKX.FR.Y.0002.000000T0000Z-120923T1300Z/
FOND DU LAC-DODGE-WASHINGTON-JEFFERSON-WAUKESHA-ROCK-WALWORTH-
RACINE-KENOSHA-
INCLUDING THE CITIES OF...FOND DU LAC...BEAVER DAM...WEST BEND...
JEFFERSON...LAKE MILLS...WAUKESHA...BROOKFIELD...JANESVILLE...
BELOIT...ELKHORN...LAKE GENEVA...RACINE...KENOSHA
750 AM CDT SUN SEP 23 2012

...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING. 

TEMPERATURES WERE WARMING WITH THE MORNING SUNSHINE SO THE FREEZE
WARNING AND FROST ADVISORIES WILL EXPIRE AT 8 AM. ANOTHER COLD
NIGHT IS EXPECTED TONIGHT...AND ADDITIONAL FROST ADVISORIES MAY BE
ISSUED FOR TONIGHT.

$$

HENTZ

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this freeze warning went out at Sep 22, 3:33 PM CDT, 2 minutes earlier.

Area forecast discussion, Sep 22, 3:33 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
333 PM CDT SAT SEP 22 2012

.VERY SHORT TERM...TONIGHT AND SUNDAY.

SHOWERS ACROSS THE NORTH AND CLOUDS ACROSS THE FORECAST AREA WILL
DIMINISH QUICKLY LATE AFTERNOON AS DAYTIME HEATING IS LOST...WITH
SKIES BECOMING MOSTLY CLEAR FOR THIS EVENING. FOCUS THEN TURNS TO
CHILLY TEMPS TONIGHT...WITH NEAR TO BELOW FREEZING TEMPS EXPECTED
ACROSS MUCH OF THE FORECAST AREA. THE EXCEPTION WILL BE NEAR LAKE
MICHIGAN WHERE WINDS WILL REMAIN HIGH ENOUGH TO KEEP TEMPS ABOVE
FREEZING. STAYED A DEGREE OR TWO ABOVE WHAT 925 MB TEMPS SUGGEST
WITH A MODERATE INVERSION DUE TO SOME LINGERING WIND. STILL...LOOKS
COLD ENOUGH TO UPGRADE FREEZE WATCH TO A WARNING...ADDING GREEN LAKE
COUNTY IN. GOING WITH A FROST ADVISORY FOR LOCATIONS FARTHER EAST
EXCEPT FOR NEAR THE LAKE.

MOSTLY SUNNY SKIES EXPECTED SUNDAY. TEMPS WILL REMAIN ON THE COOL
SIDE THOUGH...WITH ANOTHER ROUND OF MID TO UPPER 50S.

.SHORT TERM...SUNDAY NIGHT THROUGH TUESDAY.

WITH RIDGE LINE REMAINING WEST OF CWA SUNDAY EVENING AND LOW LEVEL
INVERSION DEVELOPING RAPIDLY...THINKING TEMPERATURES WILL FALL
RAPIDLY BETWEEN 00Z-06Z/MON BEFORE BEGINNING TO LEVEL OUT AFTER
06Z.  TEMPS LEVELING OUT DUE TO SLIGHT INCREASE IN BOUNDARY LAYER
MIXING FROM TIGHTENING PRESSURE GRADIENT BETWEEN HIGH PRESSURE
SAGGING FARTHER SOUTH AND APPROACHING FRONT FROM THE NORTH.  NEVER
THE LESS...WENT SLIGHTLY LOWER THAN INDICATED BY 925H TEMPS...MORE
IN LINE WITH MET NUMBERS. HENCE EXPECTING ANOTHER NIGHT OF OVERNIGHT
TEMPS FALLING INTO THE UPPER 20S TO MIDDLE 30S WITH AREAS OF FROST.

BREEZY SOUTHWEST WINDS WILL MIX TO THE SURFACE QUICKLY MONDAY
MORNING.  THESE WINDS PULL WARMER AIR INTO SOUTHERN WI...AND TEMPS
SHOULD REBOUND WELL INTO THE 60S WITH DRY SOUTHWEST FLOW AND 925H
TEMPS WARMING TO 15-18C.  MILDER AIR REMAINS IN PLACE AHEAD OF
ADVANCING COOL FRONT WHICH SAGS INTO SOUTHERN WI ON TUESDAY.
TUESDAY SHOULD BE THE WARMEST DAY OF THE WEEK...WITH MANY LOCATIONS
ECLIPSING THE 70 MARK BEFORE COOLER AIR RETURNS WITH NORTHEAST WINDS
ON WED.  DEEPER MOISTURE REMAINS WELL SOUTH...SO THINKING SFC FRONT
WL PASS THROUGH DRY.

.LONG TERM...TUESDAY NIGHT THROUGH SATURDAY.

QUIET AND MORE SEASONAL CONDITIONS ARE EXPECTED FOR MOST OF THIS
PERIOD.  THE WEAK FRONTAL BOUNDARY SLOWLY SAGGING SOUTH SHOULD
CONTINUE ITS SWD PROGRESSION AND CLEAR CWA TUE NIGHT.  DEEPER
MOISTURE WILL REMAIN TIED UP TO THE SOUTH...WITH STRONGER STATIONARY
BOUNDARY OVER CENTRAL MS VALLEY REGION.  THE NORTHERN FRONT THEN
FURTHER WEAKENS AND MELDS WITH STATIONARY FRONT TO THE SOUTH WHILE
SFC HIGH PRESSURE BUILDS INTO THE UPPER MIDWEST.  NORTHEAST SFC FLOW
SHOULD RESULT IN SLIGHTLY COOLER TEMPS ON WED...BUT STILL AROUND
SEASONAL NORMAL.

CONFIDENCE DECREASES IN THE LATER PERIODS AS EXTENDED GUIDANCE HAS
HAD TROUBLE LAST SEVERAL DAYS RESOLVING TRACK AND STRENGTH OF
MID-LEVEL SHORT WAVE CROSSING CENTRAL PLAINS WED NGT AND THU.  ECMWF
AND GFS FLIP-FLOPPING ON CARRYING THIS SYSTEM FARTHER NORTH INTO THE
UPPER MIDWEST ON THU.  00Z GUIDANCE HAD ECMWF...UKMT AND GEM FURTHER
WEAKENING THIS SYSTEM AS IT PROGRESSES EWD INTO CONVERGENT FLOW OVER
THE CENTRAL MS VALLEY...WHILE GFS KEEPS WAVE STRONGER AND MOVES IT
UP RIDGE INTO WESTERN GTLAKES LATER THU. THIS TREND CONTINUES WITH
12Z GUIDANCE.  DROPPED POPS FROM THU...BUT KEPT THEM GOING THU NGT
INTO FRI DUE TO UNCERTAINTY. WL NEED TO KEEP EYE ON NORTHWEST FLOW
SHORT WAVE THAT MAY MOVE INTO THE REGION LATER FRIDAY/FRI NIGHT.

&&

.AVIATION /00Z TAFS/...

SCATTERED SHOWERS...MAINLY EAST OF A WISCONSIN DELLS TO JANESVILLE
LINE...WILL DIMINISH RAPIDLY LATE THIS AFTERNOON AS DAYTIME HEATING
IS LOST. CLOUDS WILL ALSO DECREASE QUICKLY...BECOMING MOSTLY CLEAR
THIS EVENING. OTHER THAN A LINGERING MVFR OB OR TWO THIS
AFTERNOON...VFR CONDITIONS EXPECTED THROUGH SUNDAY.

&&

.MARINE...

WINDS ARE EXPECTED TO CONTINUE TO GUST TO AROUND 25 KNOTS INTO THIS
EVENING...PARTICULARLY TOWARD OPEN WATERS. THUS THE SMALL CRAFT
ADVISORY REMAINS IN EFFECT UNTIL 04Z. WINDS WILL EASE A BIT LATE
EVENING AND OVERNIGHT...BUT WILL REMAIN ON THE BREEZY SIDE INTO
SUNDAY. 3 TO 5 FOOT WAVES WILL ALSO SUBSIDE TONIGHT...THOUGH
POSSIBLY REMAINING NEAR 4 FEET TOWARD OPEN WATERS.

SOUTHWEST WINDS WILL INCREASE ON MONDAY...WITH GUSTS TO 25 KNOTS
LIKELY. WILL PROBABLY NEED ANOTHER SMALL CRAFT ADVISORY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FROST ADVISORY FROM 1 AM TO 8 AM CDT SUNDAY FOR
     WIZ051-058-059-064-065-069-070.
     FREEZE WARNING FROM 1 AM TO 8 AM CDT SUNDAY FOR
     WIZ046-047-056-057-062-063-067-068.
LM...SMALL CRAFT ADVISORY UNTIL 11 PM CDT THIS EVENING FOR
     LMZ643>646.

&&

.CONFIDENCE...
TONIGHT AND SUNDAY...MEDIUM TO HIGH.
SUNDAY NIGHT...MEDIUM.
MONDAY AND MONDAY NIGHT...HIGH
TUESDAY AND TUESDAY NIGHT...MEDIUM TO HIGH.
WEDNESDAY THROUGH SATURDAY...MEDIUM.

VERY SHORT TERM/AVIATION/MARINE...DDV
SHORT TERM/LONG TERM...MBK
Hazardous weather outlook, Sep 22, 3:14 PM CDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
314 PM CDT SAT SEP 22 2012

WIZ046-047-051-052-056>060-062>072-232015-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
314 PM CDT SAT SEP 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

CLEARING SKIES AND DIMINISHING WINDS WILL ALLOW TEMPERATURES TO
FALL INTO THE UPPER 20S TO LOWER 30S ACROSS SOUTH CENTRAL INTO
PORTIONS OF SOUTHEAST WISCONSIN TONIGHT. THESE CONDITIONS WILL
RESULT IN AREAS OF FROST AWAY FROM LAKE MICHIGAN.

A FREEZE WARNING IS IN EFFECT AFTER MIDNIGHT FOR THE PORTION OF
WISCONSIN ALONG AND WEST OF A LINE FROM GREEN LAKE TO MADISON TO
MONROE. A FROST ADVISORY IS IN EFFECT AFTER MIDNIGHT FOR THE AREA
FROM FOND DU LAC TO JEFFERSON...WEST BEND...WAUKESHA...JANESVILLE
AND ELKHORN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

TEMPERATURES WILL AGAIN DROP INTO THE UPPER 20S TO MID 30S SUNDAY
NIGHT WITH AREAS OF FROST EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED IN THE NEXT WEEK.

LMZ643>646-232015-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
314 PM CDT SAT SEP 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH THE EVENING FOR
BRISK NORTHWEST WINDS. THE WINDS WILL GRADUALLY DIMINISH OVERNIGHT
AS THE PRESSURE GRADIENT WEAKENS OVER LAKE MICHIGAN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

A TIGHTENING PRESSURE GRADIENT AHEAD OF AN APPROACHING FRONT WILL
RESULT IN WINDS REACHING SMALL CRAFT ADVISORY LEVELS MONDAY AND
MONDAY NIGHT.

WWW.WEATHER.GOV/MKX

MBK

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 22, 3:35 PM CDTFrost AdvisoryMKXDodge, Fond du Lac, Jefferson, Kenosha, Racine, Rock and 3 more16 hr

Nearby

Freeze Warnings in Wisconsin, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.